I am suffering from parastesia- feeling of tightness in my feet. There is no pain only sensation of tightness.Pain relieving agent does not have any effect on the sensations. Lidocaine may have some temporary effect. Any member have such symptoms?I am hypothyroidic . There are number of reasons for this condition. It is almost untreatable though few drugs are suggested. This is not incapacitating symptom.Any feedback will be appreciated.
hey dalubaba---can you walk on them when that feeling is there? When mine do that i try and hold and squeeze on them and stretch them where it helps and massage. Even one of those powerful hand held massagers. Not the weaker ones--ones for muscles and cramps and not ones for sex!! Omhome
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.